Bilateral knee pain - Ibrutinib???: I am on 4th... - CLL Support

CLL Support
14,487 members22,867 posts

Bilateral knee pain - Ibrutinib???

CLLmoxie
CLLmoxie

I am on 4th cycle of Obinituzimab + Ibrutinib and just started having bilateral knee pain (L>R). Since I am very sedentary and have not injured it, is it likely from Ibrutinib? Does anyone else have this?

3 Replies
oldestnewest

I am on Ibrutinib and occasionally I get knee pain in my left knee. It lasts about 4 days and then leaves. I do a few knee exercises, not sure if it's that or just passing through.

I had roving joint pain (both hands/wrists and knees) for the first 2 months of Ibrutinib. After two years my left knee has recurring pain and limited movement about once a month. I use ice packs (20 minutes on with a hour off) and the aspirin based Salonpas pain patches. I have low platelets (120-140) but cannot detect any effects from the patches.

Cllmoxie,. I blamed my CLL for my knee pain for 5yrs. Then I went to a orthopedic and he told me that my knees were shot. Went back to the oncologist to get ok for surgery. Long story short he switched me on to Venteaclax and 3mo later I had surgery. 6 mo. Later I feel fantastic! Good luck, Anna

You may also like...